Ask a doctor

3 Months After Restylane in Tear Troughs & Cheeks - Hyaluronidase or Wait?

under one eye there is edema like bump and the a ridge above cheek under the other eye. also if I look down the skin seems to hang and has wrinkles which were never there before procedure. does hyaluronidase remove all the filler or just partial? will my skin return to normal or has the filler caused skin to stretch and I will be left with baggy eyes? I am very scared.

Doctor Answers (3)

Bump after Restylane

+1
Restylane is a great product used for injections in the face.  However, if you have a bump three months later I would recommend that you return to your treating physician for examination and Vitrase to be injected to help resolve the bump.


New York Dermatologist
5.0 out of 5 stars 27 reviews

Lumpy Filler after Eye Bags Treatment

+1
Thank you for the question. Without a photo, it's difficult to make a specific recommendation. However, hyaluronidase (Vitrase) can be used to dissolve the filler if this is indeed the problem. After injection of the enzyme, gentle massage and a warm compress can be used. Small doses are best, as the enzyme can affect your normal tissues as well as the filler.

Evan Ransom, MD
Bay Area Facial Plastic Surgeon
5.0 out of 5 stars 36 reviews

Undereye Swelling Post Restylane

+1
Please post photos for us to help you.  There is no way we can make a suggestion without it.  However, using hyaluronidase is not a bad decision and will have no consequences except for removing any of the product that is cauing the bulging and swelling in this area.  Best, Dr. Emer.

Jason Emer, MD
San Francisco Dermatologic Surgeon
5.0 out of 5 stars 15 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.